Article


Market value of life insurance contracts under stochastic interest rates and default risk


in Insurance: Mathematics and Economics , 36 (3)

ISSN : 0167-6687

par Bernard, Carole ; Le Courtois, Olivier (1975-....) ; Quittard-Pinon, François (1945-....)

2005 - 499-516 P. | En anglais

The purpose of this article is to value some life insurance contracts in a stochastic interest rate environment taking into account the default risk of the underlying insurance company. The participating life insurance contracts considered here can be expressed as portfolios of barrier options as shown by Grosen and Jørgensen [J. Risk Insurance 64 (3) (1997) 481–503]. In order to price these options, the Longstaff and Schwartz [J. Finance 50 (3) (1995) 789–820] methodology is used with the Collin-Dufresne and Goldstein [J. Finance 56 (5) (2001) 1929–1957] correction.

Voir la revue «Insurance : Mathematics and Economics»

Autres numéros de la revue «Insurance : Mathematics and Economics»



Signalez un lien brisé

Chargement des enrichissements...